# SDR GAIA03121ST

- Difficulty date: October 24, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N1269Y
- Make and model: Boeing 727243
- Aircraft serial: 21269
- System (JASC): 5711 · Wing Spar
- Part: Stiffener
- Part number: 7075T6
- Condition: Cracked
- Location: Rt Wing Spar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND RIGHT WING FRONT SPAR VERTICAL STIFFENER CRACKED AT WBL 90.5.  REF FASI N/R NR 61293.  INSTALLED DOUBLER REPAIR 7075-T6 .063 5.5 INCH BY 2.5 INCH IAW B727 SRM 57-10-2 AND 51-40-3 FIG 3.  (M)
